M. Bramson, Y. Lu, and B. Prabhakar, Randomized load balancing with general service time distributions, Proceedings of the ACM SIGMETRICS international conference on Measurement and modeling of computer systems, pp.275-286, 2010.
DOI : 10.1145/1811099.1811071

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Dahlin, Interpreting stale load information, IEEE Transactions on Parallel and Distributed Systems, vol.11, issue.10, pp.1033-1047, 1999.
DOI : 10.1109/71.888643

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Harchol-balter and A. B. Downey, Exploiting process lifetime distributions for dynamic load balancing, ACM Transactions on Computer Systems, vol.15, issue.3, pp.253-285, 1997.
DOI : 10.1145/263326.263344

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Luczak and C. Mcdiarmid, On the maximum queue length in the supermarket model. The Annals of Probability 34, pp.493-527, 2006.

J. B. Martin, Point processes in fast Jackson networks, The Annals of Applied Probability, vol.11, issue.3, pp.650-663, 2001.
DOI : 10.1214/aoap/1015345344

URL : https://hal.archives-ouvertes.fr/inria-00072602

M. D. Mitzenmacher, The power of two choices in randomized load balancing, IEEE Transactions on Parallel and Distributed Systems, vol.12, issue.10, 1996.
DOI : 10.1109/71.963420

M. D. Mitzenmacher, Analyses of load stealing models using differential equations, Proceedings of the Tenth ACM Symposium on Parallel Algorithms and Architectures, pp.212-221, 1998.

M. D. Mitzenmacher, On the Analysis of Randomized Load Balancing Schemes, Theory of Computing Systems, vol.32, issue.3, pp.361-386, 1999.
DOI : 10.1007/s002240000122

M. D. Mitzenmacher, How useful is old information?, IEEE Transactions on Parallel and Distributed Systems, vol.11, issue.1, pp.6-20, 2000.
DOI : 10.1109/71.824633

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. D. Mitzenmacher, A. Richa, and R. Sitaraman, The Power of Two Random Choices: A Survey of Techniques and Results, Handbook of Randomized Computing, pp.255-312, 2001.
DOI : 10.1007/978-1-4615-0013-1_9

M. Telek and A. Heindl, Matching moments for acyclic discrete and continuous phasetype distributions of second order, International Journal of Simulation: Systems, Science & Technology, vol.3, pp.47-57, 2002.

N. D. Vvedenskaya, R. L. Dobrushin, and F. I. Karpelevich, Queueing system with selection of the shortest of two queues: An asymptotic approach, Problems of Information Transmissions, vol.32, pp.20-34, 1996.